# SDR N6WA2025041503

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10253
- Aircraft time: 42,736 hours, 31,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER BETWEEN FS349 - FS364 AND STRINGER 20L IS OUT OF LIMITS.    REPAIRED STRINGER BETWEEN FS349 - FS364 AND STRINGER 20L IAW GOJET EO C550-53MR-064 AND STS EA 129-2025-063IR.
